Genetics of quantitative traits in Arabidopsis thaliana

Kearsey, M., Pooni, H. and Syed, N. (2003) Genetics of quantitative traits in Arabidopsis thaliana. Heredity, 91 (5). pp. 456-464. ISSN 0018-067X.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QK Botany > QK0900 Plant ecology > QK0981 Plant genetics
Divisions: pre Nov-2014 > Faculty of Social and Applied Sciences > Geographical and Life Sciences
Depositing User: Mr Andrew Hudson
Date Deposited: 17 Feb 2014 14:09
Last Modified: 11 Dec 2014 14:12
URI: https://create.canterbury.ac.uk/id/eprint/12563

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00